Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Conditional Sequential Test for the Equality of Two Binomial Proportions

William Q. Meeker, Jr
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 30, No. 2 (1981), pp. 109-115
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2346379
Stable URL: http://www.jstor.org/stable/2346379
Page Count: 7
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Conditional Sequential Test for the Equality of Two Binomial Proportions
Preview not available

Abstract

This paper suggests a conditional sequential test for the equality of two binomial proportions. The test is a sequential analog of Fisher's exact test. A numerical example is given and the new test is compared with other tests, both sequential and fixed sample size. The results indicate that the conditional test is easy to use and that it has desirable test properties, even when truncated after a prespecified number of observations. An appendix shows how to compute the exact properties of the test.

Page Thumbnails

  • Thumbnail: Page 
109
    109
  • Thumbnail: Page 
110
    110
  • Thumbnail: Page 
111
    111
  • Thumbnail: Page 
112
    112
  • Thumbnail: Page 
113
    113
  • Thumbnail: Page 
114
    114
  • Thumbnail: Page 
115
    115